# SDR ASAA12511355

- Difficulty date: April 7, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 16,694 hours, 5,308 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10159
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 16,706 hours, 5,312 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, LEFT PACK LIGHT ILLUMINATES,  RESET WITH MASTER CAUTION.  PERFORMED BITE TEST OF THE LEFT PACK & RIGHT PACK ZONE TEMP CONTROLLERS PER 21-61-00-700-806-002.  FOUND LEFT PACK TEMP CONTROL VALVE TO BE INOPERATIVE.  REPLACED LEFT PACK TEMP CONTROL VALVE PER AMM 21-10-400-801.  PERFORMED INST TEST PER 21-51-10-400-801 & OPS CHECKED GOOD.
